Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 76, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 6, 2020, 3:39 AM EDT. It took effect at Oct 7, 2020, 12:00 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2020, 3:39 AM EDT (07:39 UTC)
- In effect from
- Oct 7, 2020, 12:00 AM EDT
- Expired
- Oct 8, 2020, 6:47 PM EDT
- In force
- 43 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
831 WHUS71 KPHI 060739 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 339 AM EDT Tue Oct 6 2020 ANZ450>455-062200- /O.NEW.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...The Atlantic coastal waters adjacent to New Jersey and Delaware. * WHEN...From 8 AM Wednesday to 8 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-062200- /O.NEW.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 339 AM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and a moderate chop expected. * WHERE...Delaware Bay. * WHEN...From 8 AM Wednesday to 8 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
304 WHUS71 KPHI 061907 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 307 PM EDT Tue Oct 6 2020 ANZ450-451-070815- /O.EXT.KPHI.SC.Y.0076.201007T0400Z-201007T2200Z/ /O.NEW.KPHI.GL.W.0020.201007T2200Z-201008T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 307 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...For the Gale Warning, from 6 PM Wednesday to 6 AM EDT Thursday. For the Small Craft Advisory, from midnight tonight to 6 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ452>455-070815- /O.EXT.KPHI.SC.Y.0076.201007T0400Z-201008T1200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 307 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 8 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-070815- /O.CON.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 307 PM EDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From 8 AM Wednesday to 8 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
228 WHUS71 KPHI 070516 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 116 AM EDT Wed Oct 7 2020 ANZ450-451-072100- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201007T2200Z/ /O.CON.KPHI.GL.W.0020.201007T2200Z-201008T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 116 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...For the Gale Warning, from 6 PM Wednesday to 6 AM EDT Thursday. For the Small Craft Advisory, until 6 PM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ452>455-072100- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 116 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 8 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-072100- /O.CON.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 116 AM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT THURSDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From 8 AM Wednesday to 8 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
876 WHUS71 KPHI 071947 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 347 PM EDT Wed Oct 7 2020 ANZ450-451-081000- /O.CAN.KPHI.SC.Y.0076.000000T0000Z-201007T2200Z/ /O.EXT.KPHI.GL.W.0020.201007T1947Z-201008T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 347 PM EDT Wed Oct 7 2020 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Gale Warning, northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Winds will increase through this evening with the most likely period of Gale Force conditions from 8 pm into the overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ452>455-081000- /O.EXT.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY... * WHAT...Southwest to west winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-081000- /O.EXT.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 347 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY... * WHAT...Southwest to west winds 10 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...Until 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
571 WHUS71 KPHI 080143 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 943 PM EDT Wed Oct 7 2020 ANZ450-451-081000- /O.CON.KPHI.GL.W.0020.000000T0000Z-201008T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 943 PM EDT Wed Oct 7 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts to 35 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ452>455-081400- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 943 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY... * WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-081400- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 943 PM EDT Wed Oct 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY... * WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
571 WHUS71 KPHI 080702 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 302 AM EDT Thu Oct 8 2020 ANZ450-451-082015- /O.CAN.KPHI.GL.W.0020.000000T0000Z-201008T1000Z/ /O.EXB.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 302 AM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-081800- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 302 AM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-081800- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 302 AM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 2 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
712 WHUS71 KPHI 081823 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 223 PM EDT Thu Oct 8 2020 ANZ430-431-452>455-081930- /O.EXP.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 223 PM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds remain below 25 knots and seas remain below 5 feet, therefore the Small Craft Advisory was allowed to expire. $$ ANZ450-451-090000- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 223 PM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
563 WHUS71 KPHI 081932 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 PM EDT Thu Oct 8 2020 ANZ450-451-090000- /O.CON.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 332 PM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
169 WHUS71 KPHI 082247 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 647 PM EDT Thu Oct 8 2020 ANZ450-451-090000- /O.CAN.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 647 PM EDT Thu Oct 8 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The winds are diminishing early this evening and this trend is expected to continue, therefore the advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 3:31 AM EDT, 8 minutes earlier.
Area forecast discussion, Oct 6, 3:31 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
331 AM EDT Tue Oct 6 2020
.SYNOPSIS...
High pressure will build over the area today and then move offshore
tonight. Deep low pressure will cross the Great Lakes and New England
Wednesday and cause a cold front to cross the region. More high pressure
develops across the area for the late part of the week. Low pressure
and moisture from the south arrives over the weekend and lingers
into early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Pooling of low-level moisture across the region will allow for the
development of fog and stratus through the early morning hours.
Although there may be a few pockets of locally dense fog, it will
not be widespread enough to warrant a Dense Fog Advisory. Patchy
fog is possible elsewhere.
High pressure along the Mid-Atlantic coast will gradually slide
offshore later today. Southwest winds increase to 5-10 mph this
afternoon. Abundant sunshine on tap for the day.
Highs today will be right around the seasonal normal, in the lower
70s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
High pressure remains off the Mid-Atlantic coast. Some weak
shortwave energy will pass through the region tonight, and this may
result in enough cloud cover to prevent widespread fog from
developing. Patchy fog remains possible in areas where skies are
clear and winds are calm.
Lows tonight will be in the 40s and 50s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Wed...Except for the possibility for a few showers across the far N
and NW areas Wed, mostly fair and mild weather will occur across our
region. Deep low pressure will cross to the north ushering in a mild
breeze from the SW. Temperatures will climb into the mid/upper 70s
in many areas with some low 70s for north NJ and the southern
Poconos. Gusty winds, to between 20 and 25 mph will occur thru the
day and after a cold front cross the area, winds will shift to NW.
Wed night thru Fri night...Fair weather is expected with high
pressure across the region. The mild temperatures Wed will be
replaced with a more seasonable air mass for Thu/Fri. Highs both of
these days will be mostly in the 60s, so a few degrees below normal.
Lows will be in the 40s and low 50s for Wed night and mostly upper
30s to mid 40s for Thu night. Winds will be a bit gusty Wed night
and early Thu, but then diminish by Thu evening.
Sat/Sun/Mon...Deteriorating conditions with moisture beginning
to stream up from the south on Sat. This moisture is associated
with the remnants of the tropical systems that will be affecting
the Gulf coast region over the next few days. The models are
not yet in complete agreement with the EC model dry for the
weekend period and the CMC/GFS mostly cloudy/showery (except for
Sat.). We'll keep Sat pops only at slight chc for now and then
go with the WPC guidance and offer mostly chc pops for Sat night
into Monday. The pops will, in general, be a bit higher for Delmarva
and srn NJ areas. If the center of the system (former tropical
low) crosses the area, some heavy rains may develop. The previous
EC model run (12Z Mon) and this solution for our area mostly for
next Monday. Pops will likely go higher for this period as confid
increases with regards to where the low goes. Mostly near normal
temperatures are expected.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Patchy MVFR-IFR VSBY in fog through 12Z or so. Otherwise,
VFR. LGT/VRB winds early, becoming SW 5-10 kt. High confidence.
Tonight...VFR, though patchy MVFR VSBY possible in fog outside of
Philly terminals. Light S winds. High confidence.
Outlook...
Wed...VFR expected most areas but a few showers far north with some
lower CIGS/VSBYS possible. Gusty SW winds (up to 25) knots
becoming NW by evening.
Wed night/Thu...VFR. Fair. Gusty winds diminishing Thu afternoon.
Thu night/Fri/Fri night...VFR expected.
Sat...Mostly VFR. Increasing clouds. Few showers possible late.
&&
.MARINE...
Overall, sub-Small Craft Advisory conditions on the waters today. SW
winds will increase to 15-20 kt later today and tonight. A few gusts
to 25 kt are possible late tonight. Seas on the ocean will range
from 2-4 feet, though seas may build close to 5 feet late tonight.
Sub-SCA conditions on DE Bay.
Outlook...
Wed/Thu...SCA expected. Wind gusts may be close to Gale gusts
near the nrn NJ waters later Wed, but confid in this is low
attm. Few showers across nrn NJ waters on Wed. Fair Thu.
Fri...sub-SCA with fair weather.
Sat/Sun...SCA possible with scattered showers, mostly Sat night
and Sun.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 8 AM Wednesday to 8 AM EDT Thursday
for ANZ430-431-450>455.
&&
Synopsis...O'Hara
Near Term...MPS
Short Term...MPS
Long Term...O'Hara
Aviation...MPS/O'Hara
Marine...MPS/O'HaraHazardous weather outlook, Oct 5, 3:08 PM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 308 PM EDT Mon Oct 5 2020 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-061915- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 308 PM EDT Mon Oct 5 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-061915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 308 PM EDT Mon Oct 5 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:07 PM EDT | Gale Warning | PHI | 36 hr |
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.